×

zbMATH — the first resource for mathematics

On detecting Euclidean space homotopically among topological manifolds. (English) Zbl 0169.55201

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Brown, M.: The monotone union of openn-cells is an openn-cell. Proc. Amer. Math. Soc.12, 812-814 (1961). · Zbl 0103.39305
[2] ?: Locally flat embeddings of topological manifolds. Ann. of Math.75, 331-341 (1962). · Zbl 0201.56202 · doi:10.2307/1970177
[3] Connell, E. H.: A topologicalh-cobordism theorem. Illinois J. Math.11, 300-309 (1967). · Zbl 0146.45201
[4] Glaser, L. C.: Uncountably many contractible open 4-manifolds. Topology6, 37-42 (1967). · Zbl 0145.44101 · doi:10.1016/0040-9383(67)90011-0
[5] Hanner, O.: Some theorems on absolute neighborhood retracts. Ark. Math.1, 389-408 (1950). · Zbl 0042.41102 · doi:10.1007/BF02591376
[6] Luft, E.: On contractible topological manifolds. Invent. Math.4, 192-201 (1967). · Zbl 0158.42301 · doi:10.1007/BF01425755
[7] McMillan, D. R., and E. C. Zeeman: On contractible open manifolds. Proc. Cambridge Phil. Soc.58, 221-224 (1962). · Zbl 0203.25802 · doi:10.1017/S0305004100036434
[8] Newman, M. H. A.: The engulfing theorem for topological manifolds. Ann. of Math.84, 555-571 (1966). · Zbl 0166.19801 · doi:10.2307/1970460
[9] Siebenmann, L. C.: On detecting open collars. To appear in Trans. Amer. Math. Soc. · Zbl 0195.53802
[10] Siebenmann, L. C.: doctoral dissertation, Princeton University, 1965, Dissertation Abstracts, 27 (June 1966) pp. 2044-2045 (Order No. 66-5012), University Microfilms Ltd., 300 N. Zeeb Rd., Box 1307, Ann Arbor, Michigan, USA.
[11] Siebenmann, L. C.: (version of [10] to appear) doctoral dissertation, Princeton University, 1965, Dissertation Abstracts, 27 (June 1966) pp. 2044-2045 (Order No. 66-5012), University Microfilms Ltd., 300 N. Zeeb Rd., Box 1307, Ann Arbor, Michigan, USA.
[12] Spanier, E.: Algebraic Topology. New York: McGraw-Hill 1966. · Zbl 0145.43303
[13] Stallings, J.: The piecewise linear structure of euclidean space. Proc. Cambridge Philos. Soc.58, 481-488 (1962). · Zbl 0107.40203 · doi:10.1017/S0305004100036756
[14] ?: On topologically unknotted spheres. Ann. of Math.77, 490-503 (1963). · Zbl 0121.18202 · doi:10.2307/1970127
[15] Zeeman, E. C.: Relative simplicial approximation. Proc. Camb. Phil. Soc.60, 39-43 (1964). · Zbl 0119.38502 · doi:10.1017/S0305004100037415
[16] Zeeman, E. C.: Seminar on combinatorial topology (mimeographed notes), 1963, I.H.E.S., at Bures-sur-Yvette, France.
[17] Newman, M. H. A.: The open topologicaln-cell. Preprint mimeographed at U. of Warwick.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.